# SDR VNAA20251004021

- Difficulty date: August 28, 2024
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15323
- Aircraft time: 25,071 hours, 22,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CH6903312413
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS REWORK (2EA) BTW STGR 22L TO 20L AND FS 596, FS 606 AT EXTERNAL FUSELAGE.   PREVIOUS REWORK (2EA) BTW STGR 22L TO 20L AND FS 596, FS 606 AT EXTERNAL FUSELAGE WERE EVALUATED PER CRJ900 SRM 53-31-01-101-003-A04 AND REPAIRED PER REO 690-53-31-1071 REV.-.
